Semiparametric efficient estimation for a class of generalized proportional odds cure models

Mao, Meng, Wang, Jane-Ling . Journal of the American Statistical Association 2010. 105 (489) :302-311

Locate this article in:

Bibtex

@article{CIS-253110,
  Author = {Mao, Meng and Wang, Jane-Ling},
  Title = {Semiparametric efficient estimation for a class of generalized proportional odds cure models},
  Journal = {Journal of the American Statistical Association},
  Volume = {105},
  Number = {489},
  Year = {2010},
  Pages = {302--311},
  Keywords = {Logistic regression, Newton-Raphson algorithm, transformation model, nonparametric maximum likelihood estimator, Expectation-maximization algorithm, Majorize-minimize algorithm}
}

Similar articles